RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kholshchevnikova, Natal'ya Nikolaevna

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 23
Presentations: 8

Number of views:
This page:2746
Abstract pages:6202
Full texts:1839
References:775
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person8438
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:kholshchevnikova.natalia-n
https://mathscinet.ams.org/mathscinet/MRAuthorID/198674
http://www.scopus.com/authid/detail.url?authorId=7801569176

Publications in Math-Net.Ru
2015
1. Yu. V. Malykhin, S. A. Telyakovskii, N. N. Kholshchevnikova, “Integrability of the sum of absolute values of blocks of the Fourier–Walsh series for functions of bounded variation”, Tr. Mat. Inst. Steklova, 290 (2015),  323–334  mathnet  elib; Proc. Steklov Inst. Math., 290:1 (2015), 306–317  isi  elib  scopus
2013
2. N. N. Kholshchevnikova, “Countably multiple null series”, Tr. Mat. Inst. Steklova, 280 (2013),  288–299  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 280 (2013), 280–291  isi  elib  scopus
2011
3. V. V. Arestov, V. I. Berdyshev, N. I. Chernykh, T. V. Demina, N. N. Kholschevnikova, S. V. Konyagin, Yu. N. Subbotin, S. A. Telyakovskii, I. G. Tsar'kov, V. A. Yudin, “Exposition of the lectures by S. B. Stechkin on approximation theory”, Eurasian Math. J., 2:4 (2011),  5–155  mathnet  mathscinet  zmath
2006
4. V. A. Skvortsov, N. N. Kholshchevnikova, “Comparison of Two Generalized Trigonometric Integrals”, Mat. Zametki, 79:2 (2006),  278–287  mathnet  mathscinet  zmath  elib; Math. Notes, 79:2 (2006), 254–262  isi  scopus
2005
5. N. N. Kholshchevnikova, “Uniqueness for trigonometric series with respect to an increasing number of variables”, Trudy Inst. Mat. i Mekh. UrO RAN, 11:2 (2005),  175–181  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 2, S160–S166
2004
6. N. N. Kholshchevnikova, “Sum of Everywhere Convergent Trigonometric Series”, Mat. Zametki, 75:3 (2004),  470–473  mathnet  mathscinet  zmath; Math. Notes, 75:3 (2004), 439–443  isi
2002
7. N. N. Kholshchevnikova, “Union of sets of uniqueness for multiple Walsh and multiple trigonometric series”, Mat. Sb., 193:4 (2002),  135–160  mathnet  mathscinet  zmath  elib; Sb. Math., 193:4 (2002), 609–633  isi  scopus
2000
8. N. N. Kholshchevnikova, “Theorems on unions of $U$-sets”, Mat. Zametki, 67:5 (2000),  778–787  mathnet  mathscinet  zmath; Math. Notes, 67:5 (2000), 657–664  isi
1998
9. V. A. Skvortsov, N. N. Kholshchevnikova, “$M$-sets for three classes of series in the Faber–Schauder system”, Mat. Zametki, 64:5 (1998),  734–748  mathnet  mathscinet  zmath; Math. Notes, 64:5 (1998), 634–645  isi
1997
10. N. N. Kholshchevnikova, “On the Structure of Closed Sets of Uniqueness for the Walsh System”, Tr. Mat. Inst. Steklova, 219 (1997),  400–409  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 219 (1997), 394–402
1996
11. N. N. Kholshchevnikova, “On the de la Vallé-Poussin theorem on the uniqueness of the trigonometric series representing a function”, Mat. Sb., 187:5 (1996),  143–160  mathnet  mathscinet  zmath; Sb. Math., 187:5 (1996), 767–784  isi  scopus
1993
12. N. N. Kholshchevnikova, “On sets uniqueness for series in various systems of functions”, Izv. RAN. Ser. Mat., 57:1 (1993),  167–182  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 42:1 (1994), 149–162  isi
13. N. N. Kholshchevnikova, “On the category of $\mathcal U$-sets for series in the Walsh system”, Mat. Zametki, 53:5 (1993),  129–151  mathnet  mathscinet  zmath  elib; Math. Notes, 53:5 (1993), 539–554  isi
1992
14. N. N. Kholshchevnikova, “The generalized Bari theorem for the Walsh system”, Mat. Sb., 183:10 (1992),  3–12  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 77:1 (1994), 139–147  isi
15. N. N. Kholshchevnikova, “On some thin sets in theory of functions and topology”, Trudy Mat. Inst. Steklov., 198 (1992),  212–218  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 198 (1994), 203–208
1991
16. N. N. Kholshchevnikova, “Representation of certain functions under Martin's axiom”, Mat. Zametki, 49:2 (1991),  151–154  mathnet  mathscinet  zmath; Math. Notes, 49:2 (1991), 225–227  isi
1989
17. N. N. Kholshchevnikova, “Sets of convergence to zero of lacunary trigonometric series”, Mat. Zametki, 46:2 (1989),  135–144  mathnet  mathscinet  zmath; Math. Notes, 46:2 (1989), 668–675  isi
1985
18. N. N. Kholshchevnikova, “Uncountable $R$-sets and $N$-sets”, Mat. Zametki, 38:2 (1985),  270–277  mathnet  mathscinet  zmath; Math. Notes, 38:2 (1985), 660–664  isi
1983
19. N. N. Kholshchevnikova, “Unsolvability of several questions of convergence of series and sequences”, Mat. Zametki, 34:5 (1983),  711–718  mathnet  mathscinet  zmath; Math. Notes, 34:5 (1983), 847–851  isi
1980
20. V. I. Malykhin, N. N. Kholshchevnikova, “Independence of two set-theoretic statements in the theory of summation”, Mat. Zametki, 28:6 (1980),  869–882  mathnet  mathscinet  zmath; Math. Notes, 28:6 (1980), 889–896  isi
21. N. N. Kholshchevnikova, “Example of a sequence not summable by a positive regular method to an element of its kernel”, Mat. Zametki, 28:3 (1980),  365–378  mathnet  mathscinet  zmath; Math. Notes, 28:3 (1980), 650–657  isi
1975
22. N. N. Kholshchevnikova, “Limits of indeterminacies of regular transformations in linear topological spaces”, Dokl. Akad. Nauk SSSR, 225:5 (1975),  1027–1030  mathnet  mathscinet  zmath
1974
23. N. N. Kholshchevnikova, “Limits of indeterminacy of sequences obtained from a given sequence using a regular transformation”, Mat. Zametki, 16:6 (1974),  887–897  mathnet  mathscinet  zmath; Math. Notes, 16:6 (1974), 1126–1132

2016
24. B. I. Golubov, B. S. Kashin, T. P. Lukashenko, M. G. Plotnikov, M. A. Skopina, A. P. Solodov, A. M. Stepin, N. N. Kholshchevnikova, “Valentin Anatol'evich Skvortsov (on his 80th birthday)”, Uspekhi Mat. Nauk, 71:1(427) (2016),  184–186  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 71:1 (2016), 175–177  isi
2010
25. N. N. Andreev, S. V. Konyagin, A. G. Sergeev, Yu. N. Subbotin, S. A. Telyakovskii, N. N. Kholshchevnikova, I. G. Tsar'kov, “International conference “Approximation theory” (Moscow, 23–26 august 2010)”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:4 (2010),  314–315  mathnet  elib

Presentations in Math-Net.Ru
1. О расходимости сумм модулей блоков рядов Фурье-Уолша
S. A. Telyakovskii, N. N. Kholshchevnikova
Seminar on Approximation Theory
March 15, 2018 10:30
2. Частичные суммы тригонометрического ряда с ненулевым свободным членом
N. N. Kholshchevnikova
Seminar on Approximation Theory
March 1, 2018 10:30
3. Множества единственности для одномерных и счетно-кратных тригонометрических рядов
N. N. Kholshchevnikova
Seminar on Theory of Functions of Real Variables
December 11, 2015 18:30
4. Вопросы единственности для одномерных и счетно-кратных рядов
N. N. Kholshchevnikova
Seminar on Approximation Theory
November 26, 2015 10:30
5. Сходимость по блокам рядов Фурье–Уолша
Yu. V. Malykhin, S. A. Telyakovskii, N. N. Kholshchevnikova
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 29, 2015 12:20   
6. Оценки норм ядер Дирихле-Уолша
Yu. V. Malykhin, S. A. Telyakovskii, N. N. Kholshchevnikova
Seminar on Approximation Theory
February 19, 2015 10:30
7. О рядах из модулей блоков членов ряда по системе Уолша
Yu. V. Malykhin, S. A. Telyakovskii, N. N. Kholshchevnikova
Seminar on Approximation Theory
October 30, 2014 10:30
8. Кратные и счетно кратные нуль-ряды
N. N. Kholshchevnikova
Seminar on Approximation Theory
February 16, 2012 10:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019